# SDR SIMA2019100492812

- Difficulty date: September 28, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 22,309 hours, 16,198 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313565
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 333.0 IS CORRODED FWD AND AFT SIDES BETWEEN STR 26R AND STR 27-C/A-COMPLETED THE FRAME REPAIR AT FS 333.00 IAW SRM 53-00-06 AND SRM 51-42-21
